# SDR DALA1249399201

- Difficulty date: September 24, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 47,620 hours, 26,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911432103
- Condition: Cracked
- Location: Bs 1475 L2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV, FOUND A CRACK TO LONGERON 2R AT BS 1475.  CUT OUT DAMAGE AND INSTALL SPLICE REPAIR.
